| Catalog Number |
8065752088 |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported it was difficult to aspirate during the ultrasound phase of a cataract procedure.The third replacement pak was obtained and the procedure was completed.There was no patient harm.
Additional Manufacturer Narrative
After further review of the additional information it was determined poor aspiration is not a reportable malfunction.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
Additional information received from company representative who indicated aspiration was weak.
Additional Manufacturer Narrative
A review of the device history record traceable to the reported lot number indicates that the product was processed and released according to the product¿s acceptance criteria.The returned sample was visually inspected and the drip chamber was spiked into the balances salt solution (bss) bottle.The sample was then functionally test, no fluid flowed from the drip chamber to the cassette during priming which caused the sample failed priming and generated an error.The aspiration tubing was occluded.The root cause is consistent with a manufacturing error where the tubing became occluded during the wetting of the tubing with solvent and subsequent insertion to the cassette.In order to mitigate the occurrence of this type of event, during the manufacturing process, downstream in-process checks after final assembly are utilized to help screen out this type of defect from occurring.An action has been opened to determine a root cause and implement appropriate corrective action for complaints of a similar nature.All lots are verified that all required tests have been performed and all acceptance criteria are met prior to release.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).